# SDR EE4Y2025040722143

- Difficulty date: April 7, 2025
- Submitted: April 7, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 38,668 hours, 26,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK A32X-53-260-002 UPPER FUSELAGE AFT PAX CABIN/CREW ENTRY DOOR FR66 LH DOOR STOP FITTING # 3 UPPER OUTBOARD HOLE WITH CRACK INDICATION WAS FOUND. PERFORMED OVERSIZE BOLTS INSTALLATION ON AFT PAX CABIN CREW ENTRY DOOR AT FR66 DOOR STOP FITTING # 3 IAW A320 SRM TASK 53-41-12-300-008 PARAG 2A(1) FIG 001 ,002 AND 003 BOX 2 AND 3 AND TASK 53-41-12-300-009 PARAG 2 A FIG 001.THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1Q008 ITEM 2-61.
